Microgestin FE 1.5/30 - If I forget to take a pill, can taking 2 pills at once cause nausea?

Answers (1)

2 May 2013

It might.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Nausea/Vomiting - I have been nauses and vomiting since 2007, I am not pregnant and docs dont know?

... whats happening, i am on something for it but its not working, any ideas what i should do to relief the nausea?

7 answers 9 Jan 2012

I Started Microgestin fe 1/20 7+ days ago. is it normal to feel nausea already or am I pregnat?

i havent been vomiting. and i started to feel nausea yesterday 1/19/2012. Please help.

1 answer 20 Jan 2012

Nausea/Vomiting - Has anyone on warfarin for a blood clot experienced nausea after taking the med.?

... I take 5mg every day at dinner and within hours experience increased nausea but no vomiting just a very inconfortable feeling like a rush. Takes ...

3 answers 14 Dec 2012

Microgestin FE 1.5/30 - just started & getting headaches & nausea, should I continue?

I just started taking microgestine fe 1.5/30 last nite was my first nite... taking it,with in 3hr i started feeling nausea n bad headachs i wood wake ...

1 answer 29 Jul 2013

I've been on microgestin 1.5/30 and I got brown spotting week before inactive pills?

I've been on microgestin 1.5/30 for two months. The week before the inactive pills I had brown spotting, enough where I had to wear tampons. I ...

1 answer 15 Jan 2015